# SDR MASA200600617

- Difficulty date: March 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 7,379 hours, 4,692 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7311 JAX - INBD FLIGHT SPOILER/SPOILERON CAUTION MESSAGE.  CREW PERFORMED THE SPOST PROCEDURE WITH MX CONTROL.  ALL FAULTS CLEARED.  OP'S CHECK GOOD.
